| Catalog Number |
2B5ST |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/1/2025.D4: batch # unk.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: "is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, etc.)" attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, upper part of trocar was bent before use.
Additional Manufacturer Narrative
(b)(4).Date sent 8/5/2025.D4 batch #c9eu5a.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the 2b5st device was returned with the obturator cannula damaged bent and partially inserted through the sleeve.In addition, the packaging opened was returned along with the device.The device was visually inspected and no damaged found on sleeve.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.One possible cause for the damage found on the obturator, may be excessive external load placed on the device.A manufacturing record evaluation was performed for the finished device batch c9eu5a number, and no non-conformances were identified.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/9/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.